Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have variation in bp. Taking amedpin and tenoric. Normal when taking garlic. What to do?

Hello Doctor.I am a 50 yr old bp was 160 by 100.As prescribed by my doctor I am having Amedpin in the night and tenoric 50 in the evening.I am also having oats and garlic since 3 months,I have noticed that my BP is normal as long as I have garlic.But if I stop it shoots to 140by 190.What should I do?I dont like having garlic.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Ma'm
Thanks for writing to us.
To adjudge that you really have wide fluctuations in your BP or you have uncontrolled or sub-optimally controlled BP we should have frequent readings like 8-10 readings over 2-3 weeks and then see the trend. one more thing we must see the BP in a relaxed state when there is no physical or psychological discomfort and ideally should be near same time of day. Even then , if you feel it is shooting up , then i would like you to get your medication increase by your doctor.
Non-medicinal approaches to decrease BP are optimal weight, daily exercise, low salt intake, no smoking, moderation of alcohol intake (30 ml /day or less) DASH plan diet & meditation.
Modern medicine as yet has not proved any definite role of garlic for control of blood pressure.
feel free to discuss further
sukhvinder singh
Answered: Wed, 24 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor